Alert archive / Iowa / Wind Chill Advisories in 2015
Wind Chill Advisory 13, NWS Des Moines, IA
NWS Des Moines, IA issued this wind chill advisory at Feb 26, 2015, 9:48 PM CST for 35 counties in Iowa. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2015, 9:48 PM CST (03:48 UTC)
- Expired
- Feb 27, 2015, 9:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Des Moines, IA
All 35 counties
Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Dallas County, IA, Davis County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Sac County, IA, Story County, IA, Tama County, IA, Wapello County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 65 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.8 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
916 WWUS43 KDMX 270348 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 948 PM CST THU FEB 26 2015 IAZ004>007-015>017-023>028-033>039-045>050-061-062-271200- /O.NEW.KDMX.WC.Y.0013.150227T0348Z-150227T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA-JASPER-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK...NEWTON...GRINNELL 948 PM CST THU FEB 26 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS...NORTHWEST AT 5 TO 10 MPH. * TEMPERATURES/WIND CHILL VALUES...READINGS WILL BOTTOM OUT FROM 10 TO 20 BELOW ZERO WITH WIND CHILL VALUES OF 20 TO 30 BELOW WITH A FEW LOCATIONS TO 35 BELOW IN FAR NORTHERN IOWA. * IMPACTS...FROST BITE CAN DEVELOP WITHIN 30 MINUTES IF SKIN IS EXPOSED AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
2 follow-up statements
438 WWUS43 KDMX 270935 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 335 AM CST FRI FEB 27 2015 ...BITTERLY COLD TEMPERATURES AND WIND CHILLS THIS MORNING... IAZ059-060-074-075-085-086-097-271500- /O.EXA.KDMX.WC.Y.0013.000000T0000Z-150227T1500Z/ DALLAS-POLK-MARION-MAHASKA-MONROE-WAPELLO-DAVIS- INCLUDING THE CITIES OF...PERRY...WAUKEE...ADEL...DES MOINES... PELLA...KNOXVILLE...OSKALOOSA...ALBIA...OTTUMWA...BLOOMFIELD 335 AM CST FRI FEB 27 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS...NORTHWEST AT 5 TO 10 MPH. * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES 5 TO 15 BELOW ZERO WITH WIND CHILL VALUES OF 20 TO 30 BELOW. * IMPACTS...FROST BITE CAN DEVELOP WITHIN 30 MINUTES IF SKIN IS EXPOSED AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ IAZ004>007-015>017-023>028-033>039-045>050-061-062-271500- /O.CON.KDMX.WC.Y.0013.000000T0000Z-150227T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA-JASPER-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK...NEWTON...GRINNELL 335 AM CST FRI FEB 27 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...NORTHWEST AT 5 TO 10 MPH. * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES 10 TO 20 BELOW ZERO WITH WIND CHILL VALUES OF 20 TO 30 BELOW WITH A FEW LOCATIONS TO 35 BELOW IN FAR NORTHERN IOWA. * IMPACTS...FROST BITE CAN DEVELOP WITHIN 30 MINUTES IF SKIN IS EXPOSED AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
083 WWUS43 KDMX 271507 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 907 AM CST FRI FEB 27 2015 IAZ004>007-015>017-023>028-033>039-045>050-059>062-074-075-085- 086-097-271615- /O.EXP.KDMX.WC.Y.0013.000000T0000Z-150227T1500Z/ /O.EXP.KDMX.WC.Y.0013.000000T0000Z-150227T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-MARION-MAHASKA- MONROE-WAPELLO-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK...PERRY...WAUKEE...ADEL... DES MOINES...NEWTON...GRINNELL...PELLA...KNOXVILLE...OSKALOOSA... ALBIA...OTTUMWA...BLOOMFIELD 907 AM CST FRI FEB 27 2015 ...WIND CHILL ADVISORY HAS EXPIRED... TEMPERATURES HAVE WARMED SOME WITH LIGHTER WINDS...ALLOWING WIND CHILLS ACROSS THE MAJORITY OF THE AREA TO HAVE WARMED ABOVE ADVISORY CRITERIA. THEREFORE THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. A FEW PATCHY AREAS MAY STILL SEE WIND CHILLS AROUND 20 BELOW FOR ANOTHER HOUR OR SO. $$ IAZ004>007-015>017-023>028-033>039-045>050-059>062-074-075-085- 086-097-271615- /O.EXP.KDMX.WC.Y.0013.000000T0000Z-150227T1500Z/ /O.EXP.KDMX.WC.Y.0013.000000T0000Z-150227T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-MARION-MAHASKA- MONROE-WAPELLO-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK...PERRY...WAUKEE...ADEL... DES MOINES...NEWTON...GRINNELL...PELLA...KNOXVILLE...OSKALOOSA... ALBIA...OTTUMWA...BLOOMFIELD 907 AM CST FRI FEB 27 2015 ...WIND CHILL ADVISORY HAS EXPIRED... TEMPERATURES HAVE WARMED SOME ALLOWING WIND CHILLS TO WARM ABOVE ADVISORY CRITERIA...THUS THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ MJB
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Feb 26, 5:31 PM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Feb 26, 5:31 PM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 531 PM CST THU FEB 26 2015 .SHORT TERM /TONIGHT/... ISSUED AT 314 PM CST THU FEB 26 2015 LARGE AREA OF ARCTIC HIGH PRESSURE TO BUILD INTO THE STATE TONIGHT BECOMING CENTERED OVER SW TO CENTRAL IA BY 12Z FRIDAY. H85 TEMPS ALOFT VERY COLD AROUND -17C...WITH WINDS EXPECTED TO DIMINISH AND BECOME LIGHT OVERNIGHT. WITH THE FRESH SNOWPACK...CLEAR SKIES...AND LIGHT WINDS WILL ALLOW TEMPS TO DROP OFF OVERNIGHT WITH VERY COLD TEMPS EXPECTED OVERNIGHT. NEAR RECORD LOWS ARE EXPECTED ACROSS MUCH OF NORTHERN IOWA. WIND CHILLS WILL ALSO BE VERY COLD IN THE 20 BELOW TO 30 BELOW RANGE LATE TONIGHT INTO FRIDAY MORNING. HOWEVER GIVEN THE WINDS WHICH EXPECTED TO BE VERY LIGHT...WILL NOT ISSUE A WIND CHILL HEADLINE AT THIS TIME. .LONG TERM /FRIDAY THROUGH THURSDAY/... ISSUED AT 314 PM CST THU FEB 26 2015 HIGH PRESSURE MOVES OFF TO THE EAST ON FRIDAY NIGHT WITH RETURN FLOW COMING IN OVERNIGHT. THE NEXT WEATHER SYSTEM DOESN'T HAVE A LOT OF REFLECTION AT THE SURFACE...THOUGH THERE IS A DECENT S/WV MOVING THROUGH. THE TRACK HAS BEEN SHIFTING SOUTH WITH SUCCESSIVE MODEL RUNS AND IT IS LIKELY THE SNOW AXIS WILL BE SOUTH OF THE CWA. FEEL THERE IS A GOOD CHANCE FOR SNOW ACROSS THE WHOLE CWA SAT NIGHT AND SUN...BUT AMOUNTS WILL NOT BE ALL THAT GREAT WITH THE BEST SUPPORT TO THE SOUTH AND THE H5 CONFLUENCE ZONE REMAINING SOUTH AS WELL. ANOTHER SHOT OF COLD AIR FOLLOWS...BUT ONLY BRIEFLY. THE WESTERN U.S. TROUGH HANGS BACK AFTER THE FIRST IMPULSE COMES OUT SUNDAY WITH ANOTHER MORE SIGNIFICANT S/WV FOR MONDAY NIGHT AND TUE. MORE WARM AIR WILL BE DRAWN NORTH AHEAD OF THIS FEATURE AS IT IS SOUTHWEST FLOW FEATURE AND NOT OUT OF THE NORTHWEST AS HAS BEEN THE CASE RECENTLY. PRECIP WILL BEGIN AS SNOW...BUT WITH THE WARMER AIR STREAMING IN WILL BECOME MIXED OVER AT LEAST THE SOUTHEAST HALF OF THE STATE...AND WILL LIKELY TURN TO ALL RAIN OVER THE SOUTHEAST ON TUESDAY. THE WARMER AIR WAS HINTED AT...THOUGH NOT UNANIMOUS...YESTERDAY. TODAY THE MESSAGE IS CLEARER WITH MAX LAYER TEMPS IN THE +10 C RANGE. WENT WITH MIXED PRECIP ON TUESDAY...BACK TO SNOW BEFORE ENDING ON THE BACK SIDE OF THE LOW TUESDAY NIGHT. ANOTHER SHOT OF WELL BELOW NORMAL WEATHER WILL MOVE INTO THE UPPER MIDWEST FOR WEDNESDAY AND THURSDAY...THOUGH NOT AS COLD AS THE PAST FEW AIRMASSES AVE BEEN. && .AVIATION...27/00Z ISSUED AT 530 PM CST THU FEB 26 2015 GENERALLY UNEVENTFUL AVIATION FORECAST WITH WIDESPREAD VFR CONDITIONS WITH UNRESTRICTED VISIBILITIES AND CEILINGS FOR MUCH OF THE FORECAST. THERE WILL BE A SOME SCATTERED CLOUDS FOR THE FIRST FEW HOURS OF THE FORECAST PERIOD BUT THESE WILL DISSIPATE QUICKLY WITH SUNSET. BY FRIDAY AFTERNOON...SIMILAR LOW CLOUDS WILL BE POSSIBLE BUT NOT TO THE EXTENT AS TODAY. SURFACE WINDS WILL DIMINISH QUICKLY THIS EVENING AS ARCTIC RIDGE APPROACHES AND WILL EVENTUALLY BECOME SOUTHWEST BY LATE IN THE FORECAST AS THE RIDGE PASSES TO THE SOUTHEAST. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...BEERENDS LONG TERM...MS FEB 15 AVIATION...COGIL
Hazardous weather outlook, Feb 26, 11:30 AM CST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1130 AM CST THU FEB 26 2015 IAZ004>007-015>017-023>028-033>039-044>050-057>059-271100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS- 1130 AM CST THU FEB 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDS WILL DIMINISH TONIGHT BUT TEMPERATURES WILL FALL TO NEAR RECORD LOWS...RESULTING IN DANGEROUS WIND CHILLS ONCE AGAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BITTER COLD WEATHER WILL PERSIST FROM FRIDAY INTO SATURDAY MORNING WITH NEAR RECORD COLD AND DANGEROUS WIND CHILL VALUES EXPECTED AT TIMES. SNOW IS FORECAST FROM LATE SATURDAY INTO SUNDAY ACROSS MUCH OF THE AREA. LIGHT TO MODERATE ACCUMULATIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ060>062-070>075-081>086-092>097-271100- POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA- ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 1130 AM CST THU FEB 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDS WILL DIMINISH TONIGHT BUT TEMPERATURES WILL FALL TO NEAR RECORD LOWS...RESULTING IN DANGEROUS WIND CHILLS ONCE AGAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BITTER COLD WEATHER WILL PERSIST FROM FRIDAY INTO SATURDAY MORNING WITH NEAR RECORD COLD AND DANGEROUS WIND CHILL VALUES EXPECTED AT TIMES. SNOW IS FORECAST FROM LATE SATURDAY INTO SUNDAY WITH MODERATE ACCUMULATIONS EXPECTED...AND HEAVY ACCUMULATIONS POSSIBLE NEAR THE IOWA MISSOURI BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJB
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 3:22 PM CST | Wind Chill Advisory | DMX | Black Hawk, Bremer, Butler, Cerro Gordo, Franklin, Grundy and 11 more | 18 hr |
Nearby
Wind Chill Advisories in Iowa, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.